Affordable Access

Publisher Website

A singular approach to discontinuous vector fields on the plane

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
231
Issue
2
Identifiers
DOI: 10.1016/j.jde.2006.08.017
Keywords
  • Limit Cycles
  • Vector Fields
  • Singular Perturbation
  • Discontinuous Vector Fields

Abstract

Abstract In this paper we deal with discontinuous vector fields on R 2 and we prove that the analysis of their local behavior around a typical singularity can be treated via singular perturbation. The regularization process developed by Sotomayor and Teixeira is crucial for the development of this work.

There are no comments yet on this publication. Be the first to share your thoughts.